# SDR DL75E101187

- Difficulty date: May 7, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 43,413 hours, 14,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE PRESSURE IN THE EMERGENCY POWER RESERVOIR FOR DOOR 4R WAS FOUND TO BE DEPLETED.  THE RESERVOIR WAS REPLACED AND THE SYSTEM WAS RETURNED TO NORMAL OPERATING CONDITION PER MM 52-11-30.
